# SDR AALA201608059002

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,234 hours, 22,570 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR PANEL INOPERATIVE.  ADJUSTED LATCH, RESTOWED LEFT OVERWING EXIT PANEL AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
